# SDR FDEA201709082870

- Difficulty date: September 8, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 71,035 hours, 23,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C COMPT PACK BAY NR 1, APPROX STA 553 LONG 36 REF PACK BAY DOOR (113DL). FWD FRAME OF DOOR CUTOUT. THE FRAME IS CRACKED. IT HAS APPROX A 2" CRACK NEAR TOP OF THE FRAME. REPAIRED FRAME PER EA 8-5310-T0335533.
